Over-the-counter MedicinesCough & Colds


Phenylephrine HCl + CPM + Paracetamol (Bioflu) Tablet

Our Price: ₱7.40

In Stock

Dosage Strength:10 mg/2 mg/500 mg tablet

Size:per piece

Quantity:




Description

For the relief of clogged nose, runny rose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with flu, common cold, allergic rhinitis, sinusitis, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Each tablet: Phenylephrine HCl 10 mg + (CPM) Chlorphenamine maleate 2 mg + Paracetamol 500 mg

Please read patient information leaflet for complete product information before use.


Classification

Nasal Decongestants/ Antihistamines/ Antipyretic


Dosage

Adults & children 12 yrs. old & above: Take 1 tablet every 6 hours, or as directed by the doctor.


Precautions

May affect ability to drive or operate machinery. May cause liver damage when taken at large doses, long duration, or used with other paracetamol-containing medicines. Avoid alcohol intake while using this product. Seek doctor's advice if pregnant or lactating before taking this products or any medication.


Side Effects

Drowsiness, dizziness headache, blurred vision, fatigue, weakness, dry mouth, increased blood pressure, muscle tremors.


Contraindications

This product should not be given to:
-patients with allergy to any ingredient in the product
-patients with high blood pressure or severe heart disease, unless recommended by a doctor
-pregnant or breastfeeding women